MathSciNet Relay Station
MathSciNet bibliographic data
MR1911840 (2003i:76035) 76D55 (35B37 35Q30 76D05 93B05)
Barbu, Viorel Controllability of parabolic and Navier-Stokes equations. Sci. Math. Jpn. 56 (2002), no. 1, 143–211.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement